Adaptive observer-based control for a class of chaotic systems

Full text for this resource is not available from the Research Repository.

Hua, Changchun, Guan, Xinping, Li, Xiaoli and Shi, Peng (2004) Adaptive observer-based control for a class of chaotic systems. Chaos, Solitons and Fractals, 22 (1). pp. 103-110. ISSN 0960-0779


In this note, the problem of control for a class of chaotic systems is studied. Only partial information of the systems states is known. First, an adaptive observer is designed to ensure the corresponding error system asymptotically stable. Then, based on the states obtained by the above observer, a nonlinear state feedback controller is constructed for the chaotic system, which, according to the input to state stable (ISS) principal, guarantees the closed-loop chaotic system is asymptotically stable. A numerical example is included to show the effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.chaos.2003.12.072
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18899, chaos, deterministic chaos, Chen's chaotic system
Citations in Scopus 45 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login